Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 736139, 13 pages
http://dx.doi.org/10.1155/2015/736139
Research Article

Multiple Solutions of Boundary Value Problems for th-Order Singular Nonlinear Integrodifferential Equations in Abstract Spaces

1School of Economics, Shandong University, Jinan, Shandong 250100, China
2Department of Mathematics, Qilu Normal University, Jinan, Shandong 250013, China

Received 12 December 2014; Accepted 24 August 2015

Academic Editor: Mufid Abudiab

Copyright © 2015 Yanlai Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The authors discuss multiple solutions for the nth-order singular boundary value problems of nonlinear integrodifferential equations in Banach spaces by means of the fixed point theorem of cone expansion and compression. An example for infinite system of scalar third-order singular nonlinear integrodifferential equations is offered.